IIUM Repository

Mathematical models of nonlinear uniform consensus

Saburov, Mansoor and Saburov, Khikmat (2014) Mathematical models of nonlinear uniform consensus. ScienceAsia, 40 (4). pp. 306-312. ISSN 1513-1874

[img] PDF - Published Version
Restricted to Registered users only

Download (253kB) | Request a copy
[img] PDF (SCOPUS) - Published Version
Restricted to Repository staff only

Download (539kB) | Request a copy


We consider a nonlinear protocol for a structured time-invariant and synchronous multi-agent system. In the multi-agent system, we present opinion sharing dynamics as a trajectory of a cubic triple stochastic matrix. We provide a criterion for a uniform consensus of the multi-agent system. We show that the multi-agent system eventually reaches a consensus if either one of the following two conditions is satisfied: (i) every member of the group people has a positive subjective opinion on the given task after some revision steps or (ii) all entries of the given cubic triple stochastic matrix are positive.

Item Type: Article (Journal)
Additional Information: 6769/39451
Uncontrolled Keywords: cubic triple stochastic matrix, multi-agent system, nonlinear protocol, nonlinear consensus
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 02 Dec 2014 15:55
Last Modified: 20 Sep 2017 16:25
URI: http://irep.iium.edu.my/id/eprint/39451

Actions (login required)

View Item View Item


Downloads per month over past year